# SDR USAA2010061691138

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 1,575 hours, 653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2567
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 1,575 hours, 653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1822 - CLT - EES - SLIDE PRESSURE LOW ON 3R DOOR.  MAINTENANCE REMOVED AND REPLACED THE DOOR INFLATION RESERVOIR ASSEMBLY ON 3R DOOR IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
